Cycle was going good...
- 01-27-2005, 06:02 AM
Cycle was going good...
Until I injected my ass on Monday. Now my whole right ass cheek is swollen bruised hot to the touch. The needle got moved around alot during the inject. Could a shallow inject or the needle being moved do this or does it sound like an abcess. Came on fast like 5 hours after the injection. And spread over the entire upper muscle right glute in about 6 hours.
- 01-27-2005, 06:13 AM
I know someone this recently happened to. Check THIS THREAD for some information regarding infections. Sounds like you had a bad shot. Pin moved around and probably got some oil in the fatty area. The oil will absorb, but it will take 7+ days or so. Use a warm compress to help along. Either a heating pad, or one of those microwavable moist heat pads with rice in them. Soaking in a hot bath also helps. Massage the area as well. Also, keep an eye on the area, and monitor your body temp. I believe it's too early for an abscess to form. Also, you may want to look into keeping some form of antibiotic on-hand, just in case. Let me know if you have any other questions.
01-27-2005, 06:15 AM
too soon to be an abscess. sounds like you moved it around too much and damaged the surrounding tissue.
being hot to the touch would worry me though. i would see a doc if it doesnt improve today.
01-27-2005, 12:24 PM
I also looked at my test it has a couple of white flakes and what almost looks like dirt maybe from the stopper? In it floating around so I boiled it for 20 minutes on the stove. Maybe it is no good. I am supposed to inject again today should I just say **** it or what.
01-27-2005, 12:57 PM
Dude...white flakes and dirt? Please tell me you're kidding me...there should be NOTHING in there except oil. The white flakes COULD be the test powder coming out of solution, or maybe it didn't all fully get into solution. Either way, I wouldn't use that source again. I've got a pain in my right quad for 3 days now, but not swelling or anything, just moved the need around too much. I would find a new source, or confront him about this (being courteous of course).
01-27-2005, 01:05 PM
Yeah The first bottle I went through was great almost no pain at all. I didn't notice the **** in it until just now after boiling it and taking off the label really small stuff in it can hardly see it. I injected this stuff in my bi last week and couldn't move my arm for 3 days it was thought it was my injection technique now this ****. How long can I go without injecting before ****ing up my cycle. Anyways i think I'm gonna go to the hospital and get some antibiotics before I have to have my ass chopped open or some ****.Originally Posted by BLee32x
01-27-2005, 01:15 PM
I had the same thing happen about 5-6 months ago with 1-test cyp. I concluded that it must have been due to falling out of solution. Did go away with time, however it was weird having 1 noticeably larger asscheek. You could add to the solution and hope not to change the overall mg/cc ratio too much. If it's falling out of solution it may be stronger than listed.
01-27-2005, 01:16 PM
Ice it and start some anti-biotics! Some strep can come on fast, but I doubt that's it or it would have had more consequences by now. Any foreign protein can cause this. If you got a piece of lint in the vial from the alcohol swap, it could theoretically do it. I've seen it happen with cotton swabs, but not cellulose. If your not sure, and a fat dose of motrin dosen't help, and you have no anti-biotics, go to a minor emergencies clinic and get some help.
01-27-2005, 05:35 PM
Ok just got back from the hospital. They injected me with some antibiotic accu somethin or other. And gave me 500mg ceph 4 times a day. And gave me a surgeons number to follow up with if it gets worse.Originally Posted by DR.D
01-27-2005, 05:53 PM
If it was caused by an infection it could be cellulitis. A common IM injection anti-b of IV anti-b they give at hospitals for this is Rosephin. Are you running a fever of any type? is it getting worse. Also be careful, when I got cellulitis once the cephalexin didn't help and they had to move me up to augmentinXR. Hope everything works out for you bro.
PS: The heating pad will be your best friend...
01-27-2005, 05:53 PM
Ok, ceph is good stuff. When I'm really scared, that's what I use, works fast but every 6hr sucks. I'm surprised you got no NSAI. I'd take 200-400mg motrin/6hr too just to reduce swelling and discourage edema, even if it doesn't really help the pain, it'll heal faster. I'd smear some cortisone cream on it too for a few days. Hang in there!
01-27-2005, 05:59 PM
2g/d of ceph will kill anything 95% of the time. When it doesn't work it's usually due to low doses or bad compliance rather that resistance. You really have to use it every 6hr, every 8hr isn't good enough and 250mg is often too little. Also, take the whole course! Not saying you made these mistakes, just an observation. Your right about Augmentin. It works well too.Originally Posted by CarryOnTheChaos
Dont forget to use a double dose on the very first one.
01-27-2005, 06:11 PM
Yeah this sucks got a whole bottle of test I can't use. My butt looks like it was beat with a sack of walnuts. Now I probably have a 500 dollar e.r. bill. Guess this cycle is over.
01-27-2005, 06:22 PM
Sorry to hear about that bro.
I had a vial of tren that had a bad stopper in it. About 3 weeks into my cycle I just "happen to notice" (before a dose) some stuff that "looked" like pepper floating around. After taking a REALLY close look at it.... it was rubber from the underside of the stopper. Seems the 18g pin I used to pull with was screwing up the underside of the stopper but good. Grrrrrr
Ran what I had left through a filter (that took awhile) and into a new clean vial... and was able to salvage the gear.
Butt (no pun intended).... glad I caught it.
A nice dose of vial stopper would have NOT been good. :|
Get better. Just focus on the next round.
01-28-2005, 02:16 PM
Well my ass seems to look a little better this morning. I was looking at my gear it is fuzz from the cotton ball I used to wipe it off floating in it. I can see it on the stopper of it too.
01-28-2005, 06:17 PM
I would try pulling it out of the vial you have using a Whatman filter.... then transfer it to a new vial.... then heat it to 250 in the oven for 15 to 20 minutes... just to be safe.
Why waste it.
01-28-2005, 06:42 PM
I use KimWipes for just that reason. Low lint wipes of any kind are good, such as eye glasses wipes. Like Abquest suggested, filter and salvage it. Glad your feeling better bro!Originally Posted by Spitdeath
01-28-2005, 06:52 PM
Brilliant! Why didn't I think of that! :\
Great idea Dr.D.
I'm tossing my cotton pads tonight!
01-28-2005, 06:57 PM
Actually my ass just looked better because I was laying on my stomach all night. Soon as i sat down for a minute it got all red and ****ty looking again. Still got a big ass lump and the red **** all over. This **** sux.
How long should it take for the antibiotics to start working. I think my fever is gone though but who knows since I have been taking 800 mg of advil every 6 hours or so. Whats the maxdose you can take of advil. Oh well if they cut my leg off I still got my puter
01-28-2005, 07:10 PM
You can take up to 1,200mg.... but I would not go over 800mg.
(I'm not a doctor... but I play one on TV. Just kidding).
You could bump it up to 800 safely.
01-28-2005, 07:51 PM
800mgs every 6 hrs is cool. You can take fat doses of motrin, just not for long. I've done it before no prob, just take with food. As long as your stomach doesn't hurt. Renal decompensation can occur with long term use, but stomach upset is the overt sign of toxicity. By the time your butt has healed, you can quit with no long term adversity.
01-28-2005, 11:37 PM
01-28-2005, 11:58 PM
They asked what was wrong. I told them I had an infection from injecting AAS that I had bought on the internet in my glute. They just wanted to know when problems started etc. He actually pointed out where i should inject instead farther up than I was. My ass was the life of the hospital they all wanted to check it out.
01-29-2005, 12:19 AM
See? That's not so bad. Your ass made some new friends for you.
getpinz.com has 200 individually sealed alcohol pads for like $4. I went through a whole box with no problems. I never saw any fiber residues or anything else that could contaminate the vial/syringe. They are a little small so I often end up using 2-4 per injection.
01-29-2005, 12:31 AM
Sounds like a few hottie nurses were checkin' out dat azz! Too bad it was all red on one side, but you still have the follow up app.
Similar Forum Threads
- By jmkanek in forum AnabolicsReplies: 4Last Post: 10-27-2014, 11:08 PM
- By beastNmaking in forum AnabolicsReplies: 0Last Post: 09-12-2013, 03:45 PM
- By bigrich954rr in forum AnabolicsReplies: 6Last Post: 04-15-2004, 08:17 PM
- By bigrich954rr in forum AnabolicsReplies: 9Last Post: 04-08-2004, 08:44 PM
- By michael in forum Cycle InfoReplies: 10Last Post: 11-24-2003, 01:53 AM